Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Reviews and Descriptions of Tables and Books


Journal: Math. Comp. 10 (1956), 35-54
Corrigendum: Math. Comp. 10 (1956), 262-263.
Corrigendum: Math. Comp. 10 (1956), 182.
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-56-99316-4
PII: S 0025-5718(56)99316-4
Article copyright: © Copyright 1956 American Mathematical Society